# SDR UIEA2021060101250

- Difficulty date: May 29, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 92,141 hours, 14,935 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65B11249502
- Condition: Corroded
- Location: Bs 490 Rbl 69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND M/D FLOOR STRUCTURE SEAT TRACK CORROSION AT STA 490 RBL 69( REMOVED DAMAGED PART IAW SRM 51-40-02 REV 91. INSTALL NEW PART IAW SRM 51-40-02 REV 91 AND DWG NO 457U2700 SH1 REV D, 65B01874 SH 12 REV C. 65B01874 SH 28 REV - AND ATPC 53-21-02-11T REV 76. CONDITION CHK NORMAL AND JOB COMPLETED. )
